| Model Number |
MMT-751NAP |
| Medical Device Problem Code |
Insufficient Flow or Under Infusion (2182)
| Health Effect - Clinical Codes |
Abdominal Pain (1685); Dyspnea (1816); Hyperglycemia (1905); Nausea (1970); Vomiting (2144); Elevated ketones/Diabetic Ketoacidosis (2364)
| Date of Event |
06/03/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via call that the customer was hospitalized due to high blood glucose level and diabetic ketoacidosis on (b)(6) 2020.Customer's blood glucose level was 206 mg/dl.Customer had symptoms such as abdominal pain, vomiting, difficulty breathing and nausea.Customer was treated with insulin drip.Customer was alleging insulin pump for under delivering because customer had high blood glucose level.Customer declined to check air bubble and leak.The insulin pump will not be returned for analysis.